# SDR C2XA04SH191

- Difficulty date: April 3, 2004
- Submitted: April 3, 2004
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 4,294 hours, 3,370 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE UPPER RIGHT HAND SUPPORT ROD BRACKET.  MAINTENANCE PERFORMED A DOUBLER REPAIR TO THE AFFECTED AREA IAW CONTINENTAL EXPRESS EC5330-01267.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
